First Time

Mega75

New Member
Standard Member
Jan 12, 2014
4
3
3
44
Hi all
This is the first time I've used Duromine, my GP started me on 40mg. Is this too high to start? I have around 60kg to lose.
 

Smashed1

Member
Standard Member
Dec 13, 2013
32
11
8
38
If your dr prescribed it, I guess it's the right dosage. Be sure to check in and let us know you first few days go
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hi, Mega. It is actually. But your GP knows best I guess.. Just be careful and monitor your state and side effects (if they occur) very seriously. Good luck and hope you'll lose as much as you need.;)
 

Mega75

New Member
Standard Member
Jan 12, 2014
4
3
3
44
Thanks, I am feeling pretty good at the moment. After 2 days ive lost 2.7kg which is a bit of a shock! It would be mostly water and stomach contents but im feeling really motivated and energetic. The only side effect ive had is the insomnia but im hoping that will go away soon!
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
I'm very very happy for you, Mega! Hope your insomnia will disappear!:)
 

Scorpio14

Member
Standard Member
Jan 8, 2014
12
6
3
47
Well done Mega!I suggest u start taking the pill earlier as 5am so that you are able to sleep.I do 30min exercise daily so that I can use the energy that I have on daily basis.Try not to take the pill after 7am if u do get up early u can always drink it and then go back to sleep.Keep strong and don't quit.u will be fine soon and don't forget to drink lots and lots of water.Keep us posted on how things are going...